# SDR ASAA2023082844818

- Difficulty date: August 28, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,330 hours, 12,848 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING TASK CARD 78273000, FOUND FAULT 75-30452 "THE VBV POSTION SIGNALS DISAGREE." ON ENGINE 2. FAULT IS A SHORT TIME FAULT. GROUNDED - YES. PERFORMED TC 78273000 FOR FAULT CODE 75-30452 ON ENGINE 2. FAULT WAS NOT PRESENT IN CURRENT FAULTS OR FAULT HISTORY. THIS CLEARS THIS PLT. SEAMC ASHRAF NOTIFIED.
